# SDR UIEA200500119

- Difficulty date: August 25, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire Harness
- Condition: Shorted
- Location: Electrical Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY CHECK, IB PICKUP ITEM BY MAINTENANCE.  UNABLE TO POWER CGO HANDLING BUSSES.  REMOVED AND REPLACED BPCU NR 1 AND NR 2.  ALSO, FOUND WIRE HARNESS W124, 12 WIRES SHORTED OUT.  REPAIRED IAW SWPM ACCOMPLISHED,   CARGO HANDLING SYSTEM CHECKS NORMAL.  (K)
